MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE HURRYCANE® FREEDOM EDITION¿

COM-DA HEALTHCARE CO.,LTD DRIVE HURRYCANE® FREEDOM EDITION¿
Model Number HCANE-BK-C2
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Laceration(s) (1946); Concussion (2192)
Type of Reportable Event Serious Injury
Event or Problem Description
Per distributor mdr # 2438477-2025-00025: drive devilbiss healthcare was notified of an incident involving a cane by the end user who reported that the base of the cane will not stay screwed into frame of the cane despite her repeated attempts to tighten the base.The end user took a step forward and the cane wobbled causing her to fall backwards and hit her head.She received three staples and a concussion from the fall.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE HURRYCANE® FREEDOM EDITION¿
Common Device Name
CANE
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong 52840 0
CH  528400
Manufacturer (Section G)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong 52840 0
CH   528400
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7202545756
MDR Report Key22082061
Report Number3014644996-2025-00002
Device Sequence Number6947474
Product Code IPS
UDI-Device Identifier00822383571034
UDI-Public(01)00822383571034
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHCANE-BK-C2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date05/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexUnknown